# SDR JR2R2011122900689

- Difficulty date: December 29, 2011
- Submitted: December 29, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 20,161 hours, 16,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670335985
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 24R CORRODED FS 645 TO 661.  REPLACED INTERCOSTAL IAW SRM 51-42-06 AND 51-42-21.
